# SDR DALA13017723215

- Difficulty date: April 15, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,901 hours, 30,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SKIN, AFT CARGO BAY S38R+1.5 AND FR 64+20.   PERFORMED PERMANENT REPAIR ON SKIN IAW ERA 513499-14, REV ORIGINAL AND PR I N. 513499-14 REV 0.
